# SDR CA070504008

- Difficulty date: May 3, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 10,124 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCD4N3A
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 1013640867
- Condition: Malfunctioned
- Location: Fuel Transfer
- Component: Fuel Transfer, Beech
- Component part number: 1013640867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RT FUEL PUMP RUNNING EVEN AFTER MASTER SWITCH OFF.  (TC NR 20070504008)
